Home  >  Medicines  >  Cold & Flu  >  Demazin
Demazin PE Cold & Flu Day & Night Relief 24 Tablets
Demazin PE Cold & Flu Day & Night Relief 24 Tablets
Product Code: EP57428
$6.99
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
IMPORTANT INFORMATION
If you order 3 or more of this product for the same person it will be upgraded to a Pharmacist Only Medicine and you will be required to call one of our pharmacists after you place your order.
 
General Information
Use Demazin PE Day & Night Cold & Flu Relief to provide effective temporary relief from:
Runny nose
Fever
Headache
Sinus pain
Body aches & pains
Blocked nose and sinuses

The night tablet aids rest by providing relief from cold & flu symptoms including watery, itchy eyes and sneezing.

Also available in 48 tablet packs.
Ingredients
DAY: Paracetamol 500 mg, Codeine phosphate 9 mg, Phenylephrine hydrochloride 5mg.


NIGHT: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg, Chlorpheniramine maleate 2 mg.


Does not contain preservatives artificial flavours or colours, sugar yeast, wheat, soy, gluten or lactose.

Directions
12 years and over 2 DAY tablets Every 4-6 hours as necessary No more than 6 DAY tablets in 24 hours


2 NIGHT tablets At bedtime as necessary No more than 2 NIGHT tablets in 24 hours


For the relief of runny nose, blocked nose and sinus, watery, itchy eyes and sneezing in children aged 2 years 12 years, use Demazin Cold Relief syrup.


Product ID: 57428
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $99*
Secure Shopping
View Store Locations
Feature Product
Feature Product
Please Wait...